Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extending multipliers from semigroups


Authors: Marcelo Laca and Iain Raeburn
Journal: Proc. Amer. Math. Soc. 123 (1995), 355-362
MSC: Primary 20M30; Secondary 47A20, 47D03
MathSciNet review: 1227519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A multiplier on a normal subsemigroup of a group can be extended to a multiplier on the group. This is used to show that normal cancellative semigroups have the same second cohomology as the group they generate, generalising earlier results of Arveson, Chernoff, and Dinh. The main tool is a dilation theorem for isometric multiplier representations of semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M30, 47A20, 47D03

Retrieve articles in all journals with MSC: 20M30, 47A20, 47D03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1227519-6
PII: S 0002-9939(1995)1227519-6
Keywords: Semigroup multiplier, isometric multiplier representations, second cohomology
Article copyright: © Copyright 1995 American Mathematical Society